Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Losing hair on left side of head, going to take thyroid test. Is it just hormones?

I am 43 and have been losing hair slowly in recent years. Six months ago, I developed a few patches of alopecia areata and was treated, but the dermatologist noticed the whole left side of my head is thinning. Now in the last month, I ve been losing twice the amount of hair I usually do on a daily basis. I am having a thyroid test coming up but I don t have any other symptoms of thyroid disease . Is it just hormones? I do not take any birth control pills or any hormones.
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern if you are male (as you have not mentioned the gender) then chances of male bald head patron is likely if this would be case then this can be prevented for the time being but no permanent cure for this, you can discus this with your dermatologist, hope this information helps you, take care and have a nice day.
Answered: Fri, 23 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor